# SDR AWXA200600486

- Difficulty date: February 26, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED CORROSION ON BULK CARGO DOOR LOWER SILL AT 3 FASTENER HOLES BETWEEN FS 61 TO FS 62 AT STR 38R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49 FIG 203.  DAMAGED AREA WAS CUT OUT IAW AIRBUS 320 SRM 53-41-49 FIG 203.  FABRICATED DOUBLER AND FILLER IAW AIRBUS 320 SRM 53-41-49 FIG 203.  INSTALLED REPAIR PARTS ON BULK CARGO DOOR AT FS 61 TO FS 62 AT STR 38R IAW AIRBUS 320 SRM 53-41-49 FIG 203.
